# SDR QXEA200800665

- Difficulty date: June 19, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 24,782 hours, 35,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2040 - AFTER FLIGHT NOTICED FISH ODOR ON FLIGHT DECK.  LIKE AN INVERTER FAILURE.  MAINTENANCE PERFORMED A 400HZ AC SYSTEM TEST.  NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
